# SDR TSAA9529052

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Hyd Press Trans
- Condition: Failed
- Location: 'A' Hyd System
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HNL/LIH - FLT 404 - DURING CLIMB, PILOT REPORTED LOSS OF HYDRAULIC PRESSURE.  WHEN AIRCRAFT WAS CONFIGURED FOR LANDING (GEAR EXTENDED), HYDRAULIC PRESSURE RETURNED TO NORMAL.  AIRCRAFT RETURNED TO HNL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE 'A' SYSTEM HYDRAULIC PRESSURE INDICATOR.  AIRCRAFT RETURNED TO SERVICE.  DURING SUBSEQUENT FLIGHT IN CLIMB, THE PROBLEM REPEATED ITSELF; HOWEVER, THE PRESSURE DID NOT RETURN TO NORMAL AFTER GEAR EXTENSION.  AIRCRAFT RETURNED TO HNL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE 'A' SYSTEM HYDRAULIC PRESSURE TRANSMITTER.  LEAK AND OPS CHECK OKAY.  AIRCRAFT RETURNED TO SERVICE.  (X)
